Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/151659
Title: Some remarks on Heyting matrices
Author: Font Llovet, Josep Maria
Keywords: Matemàtica intuïcionista
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1986
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 39
Note: Preprint enviat per a la seva publicació en una revista científica: Zeitschrift fur mathematische Logik und Grundlagen der Mathematik, 1986, volume 32, num. 31-34. [https://doi.org/10.1002/malq.19860323104]
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 31.28]
URI: http://hdl.handle.net/2445/151659
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N039.pdf461.93 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.